I was originally started on 50 mg Zoloft in the evenings about 6 months ago, and at first the benefits weren't outwaying the negatives. I gave it some time and eventually the side effects subsided and the benefits were minimal to say the least. Then my pychciatrist added 50 mg of Wellbutrin, eventually upping the dose to 450 mg XL because Wellbutrin helps with ADD (apparently). I have tried loads of other medications for ADD and the only one that has seemed to work is Daytrana 30mg over 9hrs (methyphenidate transdermal patch) which I'm also currently using with a prescription.
Has anyone been on this same dosage of 1000 mg Zoloft and 450 mg Wellbutrin? If so, what are your experiences with it and about how long does it take for the increase in Zoloft to take effect?
I've been on the 100mg Zoloft for about 3ish weeks and don't really seem to notice a whole lot. The reason my doc increased the Zoloft was because of social anxiety and panic attacks as well as depression again (not anywhere near as bad as it was a few months ago but enough to start missing school again) . If you saw me in person, you would never guess that I have BAD social anxiety, and about 3 years ago I didn't but things changed and my family started falling apart (whose family doesn't at one point or another though). Things are pulling back together in the family again and I'm more than happy about that, but that said, I still have some issues to work out from all that happened. In addition to the meds I'm finally seeing a psychiatrist and am getting emotional treatment as well (HUGE help btw if you have ADD/depression/social anxiety).
I feel like I'm so close to the perfect dosages of meds, but there's just one more thing that's missing. And I plan to stay on these meds for at least until I graduate from High School in about a year and a half.
Again, I'm a 17 year-old male if that makes a difference (sometimes these meds have gender-based side effects). Thanks for any and all input/advice in advance! I really do appreciate anything you have to say. :-)